# SDR SWAA2023102715011

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 63,880 hours, 38,218 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP LOWER INBOARD SURFACE DELAMED 8 INCHES FROM CORNER DAMAGE MEASURES 6X5<[01] PERFORMED REPAIR ON L/H WING O/B AFT FLAP PER SRM 57-53-01
